Demazin PE Multi Action Cold & Flu Relief Tablets 48 Pack

More Views

Demazin PE Multi Action Cold & Flu Relief Tablets 48 Pack

Be the first to review this product

Availability: Out of stock

Product Overview
Demazin PE Multi-Action cold and flu tablets provide relief from cold and flu symptoms.
Product Description

Details

Demazin PE Multi-Action cold and flu tablets provide relief from cold and flu symptoms including: - Runny nose - Nasal congestion - Sinus pain - Fever - Headache - Body aches & pains
Dosage

Adults and children aged 12 years and over:- Two tablets, every 4-6 hours as necessary. Maximum 8 tablets in 24 hours. Do not use in children under 12 years.

Active Ingredients

Each tablet contains: Paracetamol 500 mg Phenylephrine hydrochloride 5mg

Storage

Store below 25C

Warnings

Phenylephrine sensitive individuals should take the last dose a few hours before bed time as they may experience sleeplessness. Consult your doctor or pharmacist if you are pregnant or breastfeeding. Do not use this product: if using other products containing paracetamol; for children under 12 years of age; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice. if foil seal is broken. Consult your doctor before use: if you have high blood pressure; if you have heart problems; if you are taking antidepressant medication. Do not give to children under 12 years of age

Free From

Preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat or soy. Please read the label for other ingredients.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Demazin PE Multi Action Cold & Flu Relief Tablets 48 Pack

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value